# SDR ASAA1148985

- Difficulty date: January 2, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 655484221
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB LT FWD SKATE ANGLE CHAFED.  FABRICATED AND INSTALLED NEW ANGLE IAW B737 400 SRM 51 30 01 FIG 7 & 51 40 02.
